Symmetric identity for polynomial sequences satisfying A′n+1(x) = (n + 1)An(x) - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Communications in Mathematics Année : 2021

Symmetric identity for polynomial sequences satisfying A′n+1(x) = (n + 1)An(x)

Rachid Boumahdi
  • Fonction : Auteur
Tarek Garici
  • Fonction : Auteur

Résumé

Using umbral calculus, we establish a symmetric identity for any sequence of polynomials satisfying A′ n +1(x) = (n + 1)An (x) with A 0(x) a constant polynomial. This identity allows us to obtain in a simple way some known relations involving Apostol-Bernoulli polynomials, Apostol--Euler polynomials and generalized Bernoulli polynomials attached to a primitive Dirichlet character.
Fichier principal
Vignette du fichier
10-2478-cm-2021-0011.pdf (303.98 Ko) Télécharger le fichier
Origine : Accord explicite pour ce dépôt

Dates et versions

hal-03665002 , version 1 (11-05-2022)

Licence

Paternité - Pas d'utilisation commerciale - Pas de modification

Identifiants

Citer

Farid Bencherif, Rachid Boumahdi, Tarek Garici. Symmetric identity for polynomial sequences satisfying A′n+1(x) = (n + 1)An(x). Communications in Mathematics, 2021, Volume 29 (2021), Issue 3 (3), pp.343 - 355. ⟨10.2478/cm-2021-0011⟩. ⟨hal-03665002⟩
20 Consultations
227 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More